# SDR DALA2019082865014

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 87,915 hours, 39,608 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd Systsem
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC SYSTEM FAILED AFTER GEAR EXTENSION. -VIA RADIO 21:50 Z APPROX-FOUND HYD LINE DAMAGED NLG DOOR ACTUATOR, REMOVED LINE & CAPPED ENDS. UPON ARRIVAL LEFT HYD AT 0.14 WIP. INSTALLED NEW HYDRAULIC LINE PER B757 AMM 32-24. SERVICED LEFT HYDRAULIC SYSTEM TO FULL. PRESSURIZED LEFT HYD SYS AND OPERATED NLG DOORS. NO LEAKS NOTED. OK FOR SERVICE.
